# SDR SWIA2020030549036

- Difficulty date: February 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL TANK PANEL 540BB WING PLANK LANDING HAS AREAS OF PITTING  (C CHECK) RO 3/2/2020    C/W REPAIR OF LH WING PLANK FUEL ACCESS LANDING LOWER  (504BB) IAW REO. BLENDOUT WAS OUTSIDE OF THE CRITICAL AREA WITH A REMAINING THICKNESS OF .188. FOUND TO BE WITHIN LIMINTS PER REO. INSTALLED PANEL. BOND CHECK GOOD. LEAK CHECK GOOD. PIN POINT MIC AV8098 DEC20 EDDY CURRENT AV 8958 JUL 20 ULTRASONIC AV 8958 JUL 20 REGULATOR AV 1157 OCT 20 MILLIOHMETER AV6346 AUG20  TACH AV1335 JUL 20 TORQUE WRENCH AV 7330 NOV 20
